# SDR 96FDEA01342

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061121
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF RETRACTING FLAPS FROM 15 DEGREES TO 5 DEGREES, OUTBOARD FLAPS LEFT AND RIGHT NEEDLES SPLIT BY 2 NEEDLE WIDTHS AND OUTBOARD FLAP INDICATOR STOPPED MOVING.  COMPLIED WITH ASYMMETRICAL FLAP CHECKLIST.  REPLACED OUTBOARD FLAP POSITION INDICATOR.  CHECKED AND CLEANED LEFT OUTBOARD POSITION TRANSMITTER PLUG.  FARED FLAPS WITH A HYD SYS AND SAFTIED ALTERNATE FLAP SWITCH OFF.  PERFORMED SEVERAL FLAP CYCLES USING STANDARD PROCEDURE.  OPS CK GOOD.  NO DEFECT NOTED.
